Anonymous
Anonymous asked in HealthDiseases & ConditionsInfectious Diseases · 1 decade ago

Have I accidentally over-dosed?

This morning I awoke to take 3 antibiotics, 1 x 250mg Clarithromycin for my tonsillitis which has now gone, and I was supposed to take just 1 x 200mg Trimethoprim for my kidney infection, but as it were the last 2, and you're supposed to take 2 a day, I just took them both together.. I later had a headache so took 2 paracetamol, and then also took my contraceptive pill.. I've been throwing my guts up ALL day! Did I take too many tablets, or tablets that don't mix well? Or am I just coincidentally ill?

If I did take a bad mix, do I need to do anything now, or will the throwing up sort things? I feel tired, sick and dizzy.. but that's probably from the lack of food right?

7 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Antibiotics are notorious for causing GI problems as side effects. It would seem that taking so many would certainly be able to cause vomiting. If those are the only symptoms you have right now, I wouldn't think that overdose would be a huge concern. You might consider calling poison control as soon as possible. They have experts (far more so than you'll find here) that can help you out.

    If you have any additional symptoms develop (especially respiratory problems), call a poison control center or 911 right away.

  • If your doctor prescribed all the medications then they should have given you drugs that don't interact with the others. Or if you told your doctor what other meds you were taking then they would know if you could not take them together. If not you should call a doctor and find out if they are lethal together or not just to be safe. Most doctors will not prescribe pills to you if you either don't know what you are taking or if the meds cannot be mixed.

  • 1 decade ago

    You are taking lots of med all at once. It is a natural reaction. It will go away when they have left your system. next time, try to take them further apart from each other.

  • 1 decade ago

    No it isn't I have almost 2 days without eating.

    nothing happened.

    you are getting dehydrated

    you should call ur Doctor or 911 if you feel that bad.

    don't wait.

    that isn't normal.

    Just do something about it.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    A common adverse reaction to antibiotics is nausea and vomiting. I expect this will pass. From now on, please take meds AS PRESCRIBED.

    Source(s): I'm a nurse.
  • Anonymous
    1 decade ago

    Call poison control..

  • 1 decade ago

    lol at asking yahoo! answers instead of going to the hospital...

Still have questions? Get your answers by asking now.